# SDR CALA2010022600040

- Difficulty date: February 21, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 37,575 hours, 13,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ROW 3 THRU 10.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER AMM 33-51-06- 960-805.  OPS CHECKS NORMAL.
